# SDR CA070410003

- Difficulty date: March 27, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 210L
- Aircraft time: 9,964 hours
- Engine: Cont IO520L
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: NAS464P4A29
- Condition: Broken
- Location: Lt Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON SCHEDULED INSPECTION APPRENTICE FOUND ONE ATTACH BOLT BACKED OUT OF HOLE. ON REMOVING THE BOLT FULLY HE FOUND THE BOLT TO BE BROKEN. THE AIRCRAFT WAS JACKED UP AND THE ACTUATOR WAS REMOVED. THE OTHER 2 ATTACH BOLTS WERE INSPECTED AND FOUND WORN. THE ACTUATOR WAS INSPECTED FOR CRACKS. NONE FOUND. THE ATTACH BULKHEAD WAS INSPECTED ALSO. NO FAULTS WERE FOUND. THE ACTUATOR WAS REINSTALLED WITH NEW BOLTS. GEAR WAS SWUNG AND AIRCRAFT RETURNED TO SERVICE. SUSPECT THAT AS THERE ARE NO LOCKING DEVICES OTHER THAN TORQUE, BOLTS LOOSENED OVER TIME AND BOLT BROKE DUE TO GEAR TRANSIT FORCES. (TC NR 20070410003)
